Luigi Verdiani
Professor
Mathematics and Informatics
University of Firenze
Italy
Biography
[1993] Degree in Mathematics at the University of Florence. Vote 110 and Praise. [1997] PhD in Mathematics. [2001] As a researcher at the Faculty of Engineering of the University of Florence. MAT / 03 sector [2015] Inquiry as Associate Professor at the Department of Mathematics and Informatics at the University of Florence. MAT / 03 sector
Research Interest
Riemannian geometry. Isometric actions
Publications
-
L. Verdiani; W. Ziller (2009). Positively curved homogeneous metrics on spheres. MATHEMATISCHE ZEITSCHRIFT, vol. 261, pp. 473-488, ISSN: 0025-5874 DOI
-
L. Verdiani; K. Grove; W. Ziller (2011). An exotic T_1 S ^ 4 with positive curvature. GEOMETRIC AND FUNCTIONAL ANALYSIS, vol. 21, pp. 499-524, ISSN: 1016-443X
-
L. VERDIANI; W. ZILLER (2014). CONCAVITY AND RIGIDITY IN NON-NEGATIVE CURVATURES. JOURNAL OF DIFFERENTIAL GEOMETRY, vol. 97, pp. 349-375, ISSN: 0022-040X Access ONLINE to the publisher